# SDR SROM101020221

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 85329467107
- Condition: Corroded
- Location: Bs 100-116 S24r
- Part time: 30,535 hours, 31,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STRINGER INTERCOSTAL AT STATION X100.800 - X116.00 STRINGER 24S.  DAMAGE BEYOND MANUFACTURES PUBLISHED LIMITS.
